Dermatology Community
How can I cure my rash between my butt cheeks?
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

How can I cure my rash between my butt cheeks?

Hello,

I have had a red rash between my butt cheeks for seven months now. It all started when I had a UTI, and took antibiotics which gave me a yeast infection. I got allergic to those antibiotics. I went to see gynecologists who did not know what it was and gave me hydrocortisone which did not help much. Then when I went to see my general doctor, she said that it could come from  a perineal laceration between the anus and the vagina, and sent me to another doctor who is a specialist for the rectum. He concluded that I did not have any fissures or laceration, and did not know where it came from, and gave me an  antifungal cream and hydrocortisone again! which did not help. It started getting better bit by bit as I got on a high fiber diet, however, last week I had a terribel cold and took nyquil, and my rash came back worse. I believe I developed an allergy on nyquil as well. Can anyone tell me what can be done in my case in order to get rid of my rash? Any suggestions would be helpful. Thank you.
Tags: butt cheeks, rash, butt, Allergies, infections, help, Cure, how?, can i
Related Discussions
7 Comments Post a Comment
Blank
563773_tn?1374250139
Hello,
One possibility is of intertrigo. An intertrigo is an inflammation (rash) of the body folds.It most commonly occurs due to bacterial, viral or fungal infection. An intertrigo usually appears red and raw-looking, and may also itch, ooze, and be sore.

Please keep the area clean and apply some topical antiseptics. Also wear loose-fitting cotton clothing and use an antibacterial soap or mild soap like dove. Avoid any kind of cosmetics. Topical zinc oxide cream like Sudocrem, Desitin are very helpful(apply with a paper towel and not directly with hands).Application of mild steroid cream like dermacort also helps. For the itching take some over the counter antihistaminic like benadryl or Claritin In case the symptoms persist then antifungals may be needed. Please consult a dermatologist in that case.

I hope it helps. Take care and regards.



Blank
Avatar_f_tn
It sounds like you developed the rash from the antibiotics that you were taking for the UTI. Antibiotics causes strange side effects and that is what you developed from taking them. However it could of been from something else also. But you did specify that it came after taking antibiotics and you did change your diet to a high fiber diet and then the symptoms started to diminish. Then you had a terrible cold and took Nyquil and then the symptoms came back that goes to show that you are allergic to over the counter medicines. I would keep a close eye on it don't do anything to irritate it, keep it dry, and don't use any harsh deodorant soaps, or body washes. I would soak in an oatmeal bath you can find soothing and relaxing body soaks at the pharmacy that are good for certain types of rashes.
Blank
Avatar_f_tn
I had a hemmorroidectomy done on feb 26 2013 ever since I've been wearing diapers due to discharge and I appy hydrocortisone and lidocaine ointments to the affected area Now I have a rash that itches and it is a very uncomfortable feeling on march 26 it will be a month and still no signs of healing can someone help?.
Blank
4851940_tn?1385441629
Sorry to hear of your problem.

Because you are discharging, this is aggravating the skin and causing the itching.  So it is important to keep the area clean and dry as much as possible (I appreciate that this will be difficult for you to).

Did the doctor prescribe the ointments for you?  If so, perhaps you should see him again and tell him about the problem you are having.  
He may need to get you checked out to make sure you are healing properly.

The doctor also may prescribe you with a different ointment.

My father had his hemmoroids (hemorrhoids) removed, but he didn't wear diapers.

Make an appoint to see the doctor or the specialist.  There should be some signs of healing by now.

Wishing you a speedy recovery.
Blank
Avatar_f_tn
Hi there

I have a small rash the size of a large coin, it started as a small uncomfortable spot but has now got bigger and blistered. The blisters can seep and it's quite painful but not itchy. Any ideas of how to treat this?

Thank you
Blank
4851940_tn?1385441629
By the description of the rash and the blisters that are seeping sounds very much like impetigo.  

Impetigo is very contagious.  You can get it if you have been exposed to the bacteria and if your immune system is weakened.  You get impetigo on any part of the body.

You need the right type of cream to treat this so I would advise you to make an appointment to see your doctor so that he can examine the area and give you the correct diagnosis and the right treatment for it.

Do not pick any scabs that form and do not share any towels, flannels, bath water with anyone.  If the "rash" is on your face then to not let anyone else use your pillow.  

Do not touch the "rashy" area because you will spread the infection.  
Impetigo is a bacterial infection and you will need a prescription for an  antibacterial cream from your doctor.  

If you have difficulty in seeing a doctor for whatever reason, a pharmacist can give you good advice too and you may be able to purchase an antibiotic cream without a prescription in your country.  There are a few different brands of antibacterial creams, Bactroban is one of them, but the pharmacist will also be able to advise you on what is available where you are.

Always wash your hands after touching the rash after applying the cream.  Always wash your hands after using the toilet and before eating food.

Best wishes.
Blank
Avatar_f_tn
It also sounds like it could be a herpes sore.  I'd get it checked out.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
209987_tn?1334790318
Blank
tschock
AB
1096512_tn?1384893378
Blank
vedadhar
Hyderabad, India
Avatar_f_tn
Blank
diane493